# SDR AALA972201

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SCL - FLT 2101 - ON CLIMB-OUT, WX RADAR FAILED ON BOTH SIDES.  TESTS STILL SHOWED OK.  CIRCUIT BREAKER F2 WAS CYCLED WITH NO RESULT.  RETURNED AND LANDED MIA PER MEL.  T/S WX RADAR SYSTEM PER MM.  REMOVED AND REPLACED WX RADAR ANT AND TRANCIEVER PER MM.  SYSTEM OPS CHECKS NORMAL PER MM ON GROUND.  NO FAILURES DETECTED.  BOTH SIDES CHECK NORMAL.  OK FOR SERVICE.  AIRCRAFT LMP STATUS UNCHANGED.  (M)
